# SDR MALA040689

- Difficulty date: September 22, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 31,137 hours, 26,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 14587
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY INSPECTION IN MSP, EMERGENCY LIGHT POWERED BY POWER SUPPLY P/N 60-1321-1, S/N 14587, SQUAWKED INOP.  MAINTENANCE DEEP CYCLED & UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 10/6/04.
